# SDR CALA2024052001502

- Difficulty date: May 8, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 116,318 hours, 11,931 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 76747772MLG
- Part serial: 3059
- Condition: Out Of Limits
- Location: Mlg Wheel
- Part time: 5,191 hours, 859 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

07 MLG TIRE FOUND BEYOND AMM LIMITS. MUST BE REPLACED PRIOR TO T HE NEXT FLIGHT. #7 TIRE IS CUT IN GROOVE CORD SHOWING. UPDATE PICTURE OF TIRE CUT. S/N OFF IS 3059 ROTABLE PARTS UPDATE INFORMATION ONLY. ROTABLE PARTS ENTRY ONLY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1581994  SN OFF 3059 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1581969  SN OFF 5441 WHEEL, TIRE, AS  OFF 25-3245-9-0002 3059 ON 25-3245-9-0002 5441 WHEEL, TIRE, AS  OFF 25-3245-9-0002 5441 ON 25-3245-9-0002 6109 REMOVED AND REPLACED #7 MLG TIRE ASSY. REF 32-45-01 PARTS USED:  1581969,QTY :1 ADD EMP:U228484,U104792,U223197, ROTABLE PARTS CHANGE WAS INDICATED - TT # 1581969  SN OFF 5441 IPC REFERENCE # 32-45-01-05A
